| Year |
2008 |
| Authors |
Hwai-I Yang, Ph.D. ,Yang HI, Yeh SH, Chen PJ, Iloeje UH, Jen CL, Su J, Wang LY, Lu SN, You SL, Chen DS, Liaw YF, Chen CJ |
| Paper Title |
Associations between hepatitis B virus genotype and mutants and the risk of hepatocellular carcinoma. |
| Journal Title |
JNCI-Journal of the National Cancer Institute |
| Vol.No |
100(16), 1134-1143 |
| Level Type |
SCI |
| Paper Type |
已出版 |
| ISSN(ISBN) |
0027-8874 |
| Reference URL |
http://www.ncbi.nlm.nih.gov/pubmed/18695135 |